Some observations on numbers in short intervals

Main Article Content

Rafael Jakimczuk

Abstract

We obtain some results about the primes and the prime factorizations of the positive integers in the interval (x, x+xθ], where 0<θ<1. We also obtain some results about the primes and the prime factorizations of the positive integers in the interval (x, x+f(x)], where f(x) is a function of slow increase. For instance, f(x)=logαx, where α>0.

Article Details

How to Cite
Jakimczuk, R. (2022). Some observations on numbers in short intervals. Gulf Journal of Mathematics, 13(1), 25-40. Retrieved from https://gjom.org/index.php/gjom/article/view/925
Section
Articles